Explain this one! - AnabolicMinds.com

Explain this one!

  1. hurley954's Avatar
    Stats
    5'10"  165 lbs.
    Join Date
    Feb 2009
    Posts
    2
    Rep Power
    70

    Reputation

    Explain this one!


    I'll start with the situation then give background (for those looking to skim through):

    Last night on Day 4 of a Havoc cycle (30mg ED) i get the feeling the estrogen fairy is visiting, squeeze the nips and bam! Oily discharge my friends! Not gyno as theres no hard tissue, no sensitivity either. Hit the nolva (40mg) right away, went to bed. 20 mg again this morning, stopped the epi needless to say. And now the discharge has completely stopped.

    Background:

    ran a cycle of havoc in Jan 20/30/30/30, Cycle support, support supps etc.
    4 weeks PCT: Tamoxifen 40/40/20/20
    4 weeks clean: Lean Extreme 4/4/3/2

    Toward the end of the Jan cycle (actually started last week of dec. to be exact) i started getting estrogen signs, puffy and sensitive nips, again no hard/firm tissue. Started PCT and the symptoms stopped.

    Now here's the thing, may be coincidence, but right around the time the estrogen **** started on the jan cycle was when i popped a fresh bottle of havoc. Used this same bottle for the start of this cycle. Immediately after starting this cycle (this monday) signs started appearing again (water retention especially in the lower back and chest).

    So:
    Seems far-fetched but is it bunk havoc? is there such thing? Really pisses me off because i was stoked for this and dropped a good deal of cash. I may have been a little eager and not taken enough time off which may have been foolish. I'm off now but I'd like some input from some experienced AM members...happy to answer additional questions...thanks

  2. ozarkaBRAND's Avatar
    Stats
    5'9"  175 lbs.
    Join Date
    May 2007
    Posts
    4,278
    Rep Power
    5601

    Reputation

    I've never seen anyone with issues regarding Havoc's purity.
  3. TURUGBY's Avatar
    Stats
    5'9"  205 lbs.
    Join Date
    Sep 2005
    Age
    27
    Posts
    318
    Rep Power
    269

    Reputation

    I'm also curious about this? Maybe its isn't the havoc though, maybe you never followed pct after the first cycle for a full four weeks? Thus the gyno popped up from the first time, in other words you never fully eradicated it to begin with
    •   
       

  4. rubberring's Avatar
    Stats
    5'10"  200 lbs.
    Join Date
    Dec 2007
    Age
    41
    Posts
    2,933
    Rep Power
    5421

    Reputation

    I've said this a few times before... most guys CANNOT run Havoc/Epi multiple times within a year without dealing with some serious estrogen-related issues. I don't care what anyone says, the epi products do suppress estrogen to some extent. So here's what you've done:

    -4 weeks of suppressing estrogen with a Havoc cycle in January
    -4 more weeks of suppressing estrogen with Tamoxifen in February
    -It's only early April now, and you were back limiting estrogen again with more Havoc

    No wonder you were lactating. You're probably experiencing a nasty estrogen rebound. Or at the very least, dealing with some progesterone/prolactin issues due to the fact your hormones have never had a chance to stabilize. Four weeks is not enough time off. Even then, the Lean Extreme is a cortisol-blocker, so you were still manipulating hormones. Who really knows what kind of domino effect these substances have?

    I speak from experience here... I did multiple Epistane/Havoc cycles last year. Everything went great during the first two, then after the third cycle... gyno appeared during PCT. Yes, hard lumps and all. Around this time, I started noticing that epi users were complaining of the same thing. I feared "bunk" products as well, but there's a certain physical response these products promote, and the third cycle was just like the first two in terms of sides (both positive and negative). I then realized that almost everyone who was experiencing gyno symptoms had done multiple cycles in a relative short period of time. Feel free to search for my posts in regard to this topic.

    My advice: Get off of EVERYTHING for at least 8 weeks, and then re-assess. The Tamoxifen can make prolactin issues worse, if that's what's going on, so don't hop on that either. No matter what, I'd recommend staying away from steroids for at least a few months after that. Don't get 'cycle-happy' and then expect not to have issues. If you form lumps, there's a Letrozole protocol you can try later on that was successful for me, but it requires almost eliminating estrogen for a while so that the gyno will dissipate, feeling miserable, having no sex drive, and patiently tapering off. My issues arose at this point last year, and it's only now that everything is back to normal in the breast tissue department (no more lumps, puffiness).

    PM me if you want to discuss this in detail.

    Good luck.
    RTR.
  5. hurley954's Avatar
    Stats
    5'10"  165 lbs.
    Join Date
    Feb 2009
    Posts
    2
    Rep Power
    70

    Reputation

    Thanks rubberring...your post explains a lot. I must admit I was a little immature about it and I wanted to make another run at it before summer. Health is more important though obviously! Not to mention the mental crap that goes on when estrogen is allowed to roam free. thanks again
  

  
 

Similar Forum Threads

  1. Please explain when and how to use an AI....
    By Presa in forum Cycle Info
    Replies: 2
    Last Post: 12-09-2010, 03:41 PM
  2. Can someone explain to me....?
    By solid711 in forum Male Anti-Aging Medicine
    Replies: 7
    Last Post: 10-21-2006, 01:50 PM
  3. someone... please... explain.. what the..
    By SVTMuscle in forum Supplements
    Replies: 16
    Last Post: 09-19-2005, 11:06 PM
  4. How do you explain...
    By nobloodnocum in forum Anabolics
    Replies: 24
    Last Post: 08-07-2005, 03:02 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in